# SDR 07FDEA02074

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB REAR SPAR RT UPPER MOST HINGE ATTACH FITTING HAS CORROSION.  REMOVED HINGE FITTING IAW SRM 51-40-21.  LOCATED AND DRILLED NEW FITTING IAW SRM 51-40-44.  INSTALLED NEW FITTING IAW SRM 51-40-21.  INSTALLED NEW STRINGER CLIPS 1 AND 2 AT RIB25 IAW N/R S00021 AND EA 6-5530-110749.
